# SDR SWIA200312632

- Difficulty date: November 23, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 9,816 hours, 13,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1346
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,345 hours, 10,952 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD SECTION OF EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED FORWARD ELBP.  OPS CHECKS GOOD.
